MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 30 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 30 CM; SCS LEAD
Model Number 3163
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date is estimated.
 
Event or Problem Description
Related manufacturer report number:1627487-2023-02548.Related manufacturer report number:1627487-2023-02546.It was reported that the patient was experiencing a high recharge burden associated with their ipg.The patient's leads also were exhibiting high impedance.Surgical intervention may take place at a later date to address the issue.
 
Event or Problem Description
Additional information was received indicating that the patient underwent surgical intervention on (b)(6) 2023 where in the patient's scs system was fully explanted and replaced.Therapy was restored post operatively.
 
Additional Manufacturer Narrative
The patient fell.Patient was evaluated and high impedance was detected during an impedance check.Ipg required more frequent charging.The system was explanted and replaced.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.

Brand Name
QUATTRODE LEAD WIDE SPACED, 30 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17015150
Report Number1627487-2023-02547
Device Sequence Number6928649
Product Code LGW
UDI-Device Identifier05414734406093
UDI-Public05414734406093
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number3163
Device Catalogue Number3163
Device Lot Number5094481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Supplement Date Received by Manufacturer06/15/2023
07/25/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date07/07/2023
08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD ANCHOR(X2)
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexMale
Patient Weight125 KG